# SDR SABA020048

- Difficulty date: April 8, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N882CC
- Make and model: Dhav DHC8103
- Aircraft serial: 168
- Aircraft time: 32,151 hours, 29,322 cycles
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: 7003975
- Part serial: 88110811
- Condition: Failed
- Location: Fwd Fusalage
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Aircraft 883 on flight 5078 from OAJ to CLT.  During cruise flight the autopilot and both yaw-damp became inoperative.  Flight continued to CLT with no other problems and no emergency declared.  Maintenance removed and replaced the flight guidance controller.  System ops checked good.  Aircraft returned to service.
